| Model Number |
MAJ-554 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the subject device had no image when it turned on.The issue was identified during the reprocessing, and there were no reports of patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to the repair center for inspection and the reported failure was not confirmed.In addition, there were no new reportable malfunctions identified during the device evaluation.Based on the results of the investigation and the information obtained from this complaint, did not lead to the identification of the cause of the occurrence.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.